MathSciNet Relay Station
MathSciNet bibliographic data
MR947880 (89i:83039) 83C45 (81E13 81E15 81G25)
Knizhnik, V. G.; Polyakov, A. M.; Zamolodchikov, A. B. Fractal structure of $2$D-quantum gravity. Modern Phys. Lett. A 3 (1988), no. 8, 819–826.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement